EEMCS

Home > Publications
Home University of Twente
Education
Research
Prospective Students
Jobs
Publications
Intranet (internal)
 
 Nederlands
 Contact
 Search
 Organisation

EEMCS EPrints Service


Classification: MSC-70H05
Home Policy Brochure Browse Search User Area Contact Help

2006

van der Schaft, A.J. (2006) Port-Hamiltonian systems: an introductory survey. (Invited) In: Proceedings of the International Congress of Mathematicians Vol. III, August 22-30, 2006, Madrid. pp. 1339-1365. European Mathematical Society Publishing House (EMS Ph). ISBN 978-3-03719-022-7

2001

Maschke, B.M.J. and van der Schaft, A.J. (2001)
Fluid dynamical systems as Hamiltonian boundary control systems.
Memorandum 1575, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690
Maschke, B.M.J. and van der Schaft, A.J. (2001)
Hamiltonian formulation of distributed-parameter systems with boundary energy flow.
Memorandum 1586, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690

2000

Maschke, B.M.J. and van der Schaft, A.J. (2000)
Port controlled Hamiltonian representation of distributed parameter systems.
Memorandum 1510, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690

1999

Blankenstein, G. and van der Schaft, A.J. (1999)
Symmetry and reduction in implicit generalized Hamiltonian systems.
Memorandum 1489, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690

1998

Fradkov, A.L. (1998)
Exploring nonlinearity by feedback.
Memorandum 1447, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690
Maschke, B.M.J. and Ortega, R. and van der Schaft, A.J. (1998)
Energy-based Lyapunov functions for forced Hamiltonian systems with dissipation.
Memorandum 1435, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690
Maschke, B.M.J. and van der Schaft, A.J. and Ortega, R. (1998) Note on the dynamics of LC circuits with elements in excess. Memorandum 1426, Department of Applied Mathematics, University of Twente, Enschede. ISSN 0169-2690